Drug interactions between metoprolol and sildenafil
Interactions between your drugs
metoprolol ↔ sildenafil
Applies to:metoprolol and sildenafil
Sildenafil can add to the blood pressure-lowering effect of metoprolol. Contact your doctor if you experience signs and symptoms of low blood pressure such as dizziness, lightheadedness, fainting, flushing, headache, or a rapid pulse or heart rate. You may be more likely to experience these problems at the beginning of treatment, following a dose increase, or when treatment is restarted after an interruption. Avoid driving or operating hazardous machinery until you know how the medications affect you, and use caution when getting up from a sitting or lying position. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: sildenafil
If you are receiving therapy with sildenafil you should avoid the regular consumption of large amounts of grapefruits and grapefruit juice. Grapefruit can raise the levels of sildenafil in your body and delay the time it takes for the medication to work. Do not increase or decrease the amount of grapefruit products in your diet without first talking to your doctor.
Applies to: metoprolol
Food can enhance the levels of metoprolol in your body. You should take metoprolol at the same time each day, preferably with or immediately following meals. This will make it easier for your body to absorb the medication. Avoid drinking alcohol, which could increase drowsiness and dizziness while you are taking metoprolol. Metoprolol is only part of a complete program of treatment that also includes diet, exercise, and weight control. Follow your diet, medication, and exercise routines very closely.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.